Cyclomec 20/500 Mg Drops 10 Ml
Dicyclomine is used to cure abdominal pain, irritation in the bowel and pain related to intestinal disorders. It reduces the menstrual cramps. It is used to relieve stomach pain associated with diarrhea. Paracetamol is mainly used to relieve fever and mild to moderate pain. Paracetamol is used to treat the most common conditions such as headache, toothache, ear pain, joint pain, and pain during menstruation. It is also prescribed to treat the discomfort during feverish colds and flu.
How does the drug work?
Dicyclomine belongs to the class Antispasmodic and Anticholinergic. It acts by relieving the contraction of the smooth muscle. The drug restricts the activity of acetylcholine on cholinergic receptors, thus, reducing muscle contractions in the gastrointestinal tract. . The cholinergic receptors are mainly present in the muscles of the stomach. Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller by increasing the pain threshold.
What are the common side effect?
The common side effects include severe constipation, bloating, diarrhea, heavy sweating, hot and dry skin. Sometimes patients may feel nausea, stuffy nose. Feeling of dizziness, drowsiness, weakness, blurred vision may also be present. The most common side effects of paracetamol include allergic reactions such as redness, swelling or rash. It can also cause running nose, facial swelling and blisters on the skin.
Important Information for use
• People with bone marrow depression should not use Zepcar CR medicine.
• Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.
• Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.
• Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.
• Continue the Zepcar CR medication for the full length prescribed by the doctor.
• Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.
• Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.
• Do not take grapefruit juice while using Zepcar CR.
1. Is dicyclomine a steroid? No, dicyclomine is not a steroid, it is an antispasmodic drug.
2. Can I use dicyclomine to treat diarrhea? Dicyclomine has no known effects on treating diarrhea, however, it may reduce the pain associated with diarrhea.
3. Does dicyclomine causes constipation and sleepiness? Yes, Dicyclomine may cause constipation and drowsiness.
4. Can I take dicyclomine for menstrual cramps relief? Dicyclomine relieves smooth muscles contraction. So, it can be used to reduce the stomach cramps or for period pain relief.
5. Is dicyclomine safe for children? Dicyclomine can be administered safely to children in a prescribed dosage for a prescribed period. Paracetamol
1. Is paracetamol safe for my baby with teething pain? Yes, paracetamol can relieve pain in infants and children. You must seek medical advice before giving the medication.
2. Does paracetamol make me drowsy? No. But when, paracetamol is taken in the combination form then you may feel drowsy.
3. Does paracetamol cause death? Yes, chronic use of paracetamol or overdose may severely damage the liver which may lead to death.
4. Is paracetamol safe during pregnancy? Paracetamol alone is relatively safe but consult your doctor before taking the medication.
5. Can paracetamol be safely used with other non-steroid anti-inflammatory drugs (NSAIDs)? Yes, paracetamol is safe when taken with other NSAIDS. Take the drug only when prescribed.